# SDR COMA0560377

- Difficulty date: July 3, 2005
- Submitted: July 7, 2005
- Operation: Air carrier
- Aircraft: N957CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7109
- Aircraft time: 24,377 hours, 21,818 cycles
- Engine: Ge CF343B1
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Condition: Underserviced
- Location: Nr 1
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

NR 1 IDG CAUTION. SERVICED IDG OIL.  OPERATION CHECKS SATISFACTORY.
